# SDR UIEA2020081301652

- Difficulty date: August 10, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 87,779 hours, 15,938 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW I/B AILERON O/B T/E AFT CORNER FOUND DELAMINATION.( PERFORMED PERMANENT COMPOSITE REPAIR AS PER SRM 51-70-06 PAR.5.G REV #89. )
